Pubblicazioni scientifiche
Contributi in riviste, atti di convegno, volumi, libri, curatele, brevetti dei membri del Dipartimento.
-
Zimmerling, J.; Druskin, V.; Simoncini, V., Monotonicity, Bounds and Acceleration of Block Gauss and Gauss–Radau Quadrature for Computing BTϕ(A)B, «JOURNAL OF SCIENTIFIC COMPUTING», 2025, 103, pp. 1 - 21 [Articolo in rivista]
-
Bellavia, S.; Palitta, D.; Porcelli, M.; Simoncini, V., Regularized methods via cubic model subspace minimization for nonconvex optimization, «COMPUTATIONAL OPTIMIZATION AND APPLICATIONS», 2025, 90, pp. 801 - 837 [Articolo in rivista]
-
Piccinini, Lorenzo; Simoncini, Valeria, Truncated LSQR for matrix least squares problems, «COMPUTATIONAL OPTIMIZATION AND APPLICATIONS», 2025, 1, pp. 1 - 28 [Articolo in rivista]
-
Albano, Alberto; Casagrande, Cinzia; Aluffi, Paolo; Bolognesi, Michele; Colombo, Elisabetta; Conte, Alberto; Pedrini, Claudio; Grassi, Antonella; Verra, Alessandro; Pirola, Gian Pietro, Perspectives on Four Decades of Algebraic Geometry, Volume 1, Cham, Birkhäuser, 2025, pp. 554 (PROGRESS IN MATHEMATICS). [Curatela]
-
Mauri, Mirko; Migliorini, Luca, Hodge-to-singular correspondence for reduced curves, «JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY», 2025, ANCORA IN VERSIONE ONLINE FIRST https://ems.press/journals/jems/articles/online-first, pp. 1 - 46 [Articolo in rivista]
-
Tsaknaki, Ioanna-Yvonni; Lillo, Fabrizio; Mazzarisi, Piero, Bayesian autoregressive online change-point detection with time-varying parameters, «COMMUNICATIONS IN NONLINEAR SCIENCE & NUMERICAL SIMULATION», 2025, 142, pp. 108500 - 108527 [Articolo in rivista]
-
Lillo, Fabrizio; Rizzini, Giorgio, Modeling shock propagation and resilience in financial temporal networks, «CHAOS», 2025, 35, pp. 1 - 18 [Articolo in rivista]
-
Cupini, G.; Lanconelli, E., On the Harmonic Characterization Of The Spheres: A Sharp Stability Inequality, «POTENTIAL ANALYSIS», 2025, On-line first, pp. 1 - 27 [Articolo in rivista]
-
Federico, Serena, Uniqueness results for variable coefficient Schrödinger equations, «BRUNO PINI MATHEMATICAL ANALYSIS SEMINAR», 2025, 15, pp. 60 - 78 [Articolo in rivista]
-
Lucardesi, I.; Mazzoleni, D.; Ruffini, B., On a Cheeger–Kohler-Jobin Inequality, in: Anisotropic Isoperimetric Problems and Related Topics. INdAM 2022, 152 BEACH ROAD, #21-01/04 GATEWAY EAST, SINGAPORE, 189721, SINGAPORE, SPRINGER-VERLAG SINGAPORE PTE LTD, 2025, pp. 25 - 47 [Capitolo/Saggio in libro]
-
Detomi, E.; Morigi, M.; Shumyatsky, P., Commuting probability for the Sylow subgroups of a profinite group, «MATHEMATISCHE ZEITSCHRIFT», 2025, 309, pp. 1 - 13 [Articolo in rivista]
-
Bortolotti, Villiam; Landi, Germana; Zama, Fabiana, Uniform Multipenalty Regularization for Linear Ill-Posed Inverse Problems, «SIAM JOURNAL ON SCIENTIFIC COMPUTING», 2025, 47, pp. 790 - 810 [Articolo in rivista] Open Access
-
Landi, Germana; Viola, Marco; Zama, Fabiana, A Scaled Gradient Projection method for the realization of the balancing principle in TGV-based image restoration, «COMPUTATIONAL OPTIMIZATION AND APPLICATIONS», 2025, 1, pp. 1 - 27 [Articolo in rivista]
-
Biagi, S.; Vecchi, E., On the existence of a second positive solution to mixed local-nonlocal concave–convex critical problems, «NONLINEAR ANALYSIS», 2025, 256, pp. 1 - 27 [Articolo in rivista]
-
Ferrari, Fausto; Forcillo, Nicolò; Merlino, Enzo Maria, Regularity for almost minimizers of a one-phase Bernoulli-type functional in Carnot groups of step two, «CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS», 2025, 64, pp. 1 - 32 [Articolo in rivista]
-
Ciani, Simone; Henriques, Eurica, Harnack-type estimates and extinction in finite time for a class of anisotropic porous medium type equations, «CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS», 2025, 64, pp. 1 - 35 [Articolo in rivista]
-
Agliari, Elena; Alessandrelli, Andrea; Barra, Adriano; Centonze, MARTINO SALOMONE; Ricci-Tersenghi, Federico, Generalized hetero-associative neural networks, «JOURNAL OF STATISTICAL MECHANICS: THEORY AND EXPERIMENT», 2025, 1, pp. 1 - 48 [Articolo in rivista]
-
Normington, Hywel; Ruggeri, Michele, A decoupled, convergent and fully linear algorithm for the Landau–Lifshitz–Gilbert equation with magnetoelastic effects, «COMPUTERS & MATHEMATICS WITH APPLICATIONS», 2025, 187, pp. 1 - 29 [Articolo in rivista]
-
Campagnolo, C.; Fournier-Facio, F.; Lodha, Y.; Moraschini, M., Displacement techniques in bounded cohomology, «MANUSCRIPTA MATHEMATICA», 2025, 176, pp. 1 - 26 [Articolo in rivista]
-
Baldi, Annalisa; Tripaldi, Francesca, Comparing three possible hypoelliptic Laplacians on the 5-dimensional Cartan group via div-curl type estimates, «ADVANCED NONLINEAR STUDIES», 2025, aop, pp. 1 - 33 [Articolo in rivista]